Volume 5,Issue 1,1985 Table of Contents

   
Other Issues:  
  

目录

Generalizations of C. T. Yang′s Theorem and K. Fan′s Theorem
  Wang Guo-jun
  1985,5(1):1-8 [Abstract(1633)]  [View PDF]
  
关于半拓扑空间
  恽自求
  1985,5(1):9-15 [Abstract(768)]  [View PDF]
  
关于拓广的Hadamard不等式的一点注记
  党诵诗
  1985,5(1):16 [Abstract(789)]  [View PDF]
  
Tensor Product and Tensor Functor of the R-n modules' Category
  Wang Shao-wu and Li Wei-ping
  1985,5(1):17-24 [Abstract(867)]  [View PDF]
  
局部环上的二维线性群的自同构
  王路群
  1985,5(1):25-28 [Abstract(752)]  [View PDF]
  
On the Expansion of Functions in Fourier Series with Respect to an Orthogonal System of Rational Functions
  Lou Yuan-ren
  1985,5(1):29-35 [Abstract(985)]  [View PDF]
  
方程(x=-y+δx+mxy-y2;y=x(1+ax))的极限环集中分布问题
  叶佰英
  1985,5(1):36 [Abstract(738)]  [View PDF]
  
Spectral Capacities with the Property Decomposable Concerning Identity
  Wang Shengwang and Liu Guangyu
  1985,5(1):37-42 [Abstract(997)]  [View PDF]
  
An Example of the 2-Uniformly Rotund Banach Spaces
  Zang Erbin
  1985,5(1):43-48 [Abstract(800)]  [View PDF]
  
关于概率度量空间中扩张型映象的几个不动点定理
  张颍
  1985,5(1):49-54 [Abstract(762)]  [View PDF]
  
Practical Stability of Discontinuous Systems
  He Jianxun
  1985,5(1):55-60 [Abstract(831)]  [View PDF]
  
二阶椭圆型复方程的Riemann-Hilbert边值问题
  吴凯
  1985,5(1):61-65 [Abstract(836)]  [View PDF]
  
关于二次Hermite插值的若干最佳估计
  段奇
  1985,5(1):66 [Abstract(833)]  [View PDF]
  
On the Blowing-up and Quenching Problems for Semilinear Heat Equation
  Chen Qingyi
  1985,5(1):67-72 [Abstract(776)]  [View PDF]
  
Finite Difference Method of Boundary Problem for Nonlinear Pseudo-Hyperbolic Systems
  Zhou Yu-lin
  1985,5(1):73-79 [Abstract(804)]  [View PDF]
  
Interchanges and Invariant Positions in uc(R,S)
  Wan Honghui
  1985,5(1):80 [Abstract(777)]  [View PDF]
  
The Number of Solutions of Equation which is a Class of the Nonlinear Integral Equation Arising in Transport Theory
  Bai Jindong
  1985,5(1):81-84 [Abstract(964)]  [View PDF]
  
On Completeness of the Polynomial System on Non-Caratheodory Domains
  Mo Guoduan
  1985,5(1):85-92 [Abstract(756)]  [View PDF]
  
Lacunary Interpolation by Spline (Ⅰ)
  Zhurui Guo and Maodong Ye
  1985,5(1):93-96 [Abstract(833)]  [View PDF]
  
关于联合最佳逼近的一些结果
  陈天平
  1985,5(1):97-98 [Abstract(795)]  [View PDF]
  
A Problem on the Mean Numbers of Crossing a Random Level
  Lin Yian Xia
  1985,5(1):99-102 [Abstract(730)]  [View PDF]
  
Admissible Estimation of Parameters in Linear Model
  Liu Jian
  1985,5(1):103-107 [Abstract(858)]  [View PDF]
  
A Combinatorial Problem
  K.L.Chung
  1985,5(1):108 [Abstract(1785)]  [View PDF]
  
Optimal Assignment of the Poles and Zeros with given Stability
  Chen Wende
  1985,5(1):109-114 [Abstract(788)]  [View PDF]
  
Fuzzy Imbedding Theory and Its Applications
  Liu Yingming
  1985,5(1):115-124 [Abstract(1948)]  [View PDF]
  
Planar Graph Theory and the Four Color Problem(Ⅲ)——Some Theoritical Results Derived from the Four Color Problem
  Liu Yanpei
  1985,5(1):125-144 [Abstract(1009)]  [View PDF]
  
复样条函数简介
  路见可,陈翰麟
  1985,5(1):145-153 [Abstract(814)]  [View PDF]
  
The Binding Number of Two Product Graphs
  Tian Songlin,Wang Jianfang and Liu Jiuqiang
  1985,5(1):154 [Abstract(795)]  [View PDF]
  
答《关于Epimenides悖论》一文
  朱梧槚
  1985,5(1):155-156 [Abstract(776)]  [View PDF]